JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 2, Article 11
Ostrowski type inequalities from a linear functional point of view

    Authors: Bogdan Gavrea, Ioan Gavrea,  
    Keywords: $P_0$-simple functionals, inequalities, Lipschitz mappings  
    Date Received: 13/09/99  
    Date Accepted: 31/01/00  
    Subject Codes:


    Editors: Pietro Cerone,  

Inequalities are obtained using $ P_{0}$-simple functionals. Applications to Lipschitzian mappings are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login